Advertisement

Mathematische Zeitschrift

, Volume 228, Issue 3, pp 511–536 | Cite as

Gauß' theorem for two submodules

  • Steve Files
  • Rüdiger Göbel

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Steve Files
    • 1
  • Rüdiger Göbel
    • 2
  1. 1. Department of Mathematics, Wesleyan University, Middletown, CT 06459, USA (e-mail: sfiles@wesleyan.edu) US
  2. 2. Fachbereich 6, Mathematik und Informatik, Universität Essen, D-45117 Essen, Germany (e-mail: R.Goebel@Uni-Essen.de) DE

Personalised recommendations